# SDR N6WA2024012901

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N552GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10287
- Aircraft time: 32,102 hours, 23,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: CC670383017
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO GREEN WITNESS MARKS ON SERVICE DOOR WHEN CLOSED. ADJUSTED INSULATION FROM SERVICE DOOR GREEN WITNESS MARK. PERFORMED OPS CHECK IAW CRJ 550 AMM 52-41-00. OPS CHECK GOOD. OK FOR SERV ICE.
